Journal article icon

Journal article

On the commutator width of perfect groups

Abstract:
This paper proves bounds for the commutator width of a wreath product of two groups. As a corollary, it is shown that the commutator width of finite perfect linear groups of dimension 15 is unbounded. It follows that the covering number of these groups is unbounded. On the other hand, the commutator width of iterated wreath products of nonabelian finite simple groups is bounded by an absolute constant.

Actions


Access Document


Publisher copy:
10.1112/S0024609303002601

Authors


Journal:
Bulletin of the London Mathematical Society
Volume:
36
Issue:
1
Pages:
30-36
Publication date:
2004-01-01
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
Source identifiers:
354515
Language:
English
Pubs id:
pubs:354515
UUID:
uuid:11b4f38d-a608-4cc0-ba4f-e36c8f9c8d95
Local pid:
pubs:354515
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP